JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Shiguo Yang    
    Email: sxx@ahieedu.net.cn  

Department of Mathematics
Anhui Institute of Education
Hefei 230061

    Research Areas :  
Other :  
    Articles: The Generalized Sine Law and Some Inequalities for Simplices   Volume 5, Issue 4
    Geometric Inequalities for a Simplex   Volume 6, Issue 3
    Inequalities for Inscribed Simplex and Applications   Volume 7, Issue 5

      search [advanced search] copyright 2003 terms and conditions login